# SDR FDEA201604281408

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A536122132100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COURIER FLOOR SUPPORT, FRAME14 - 15B, Y1959, CORRODED.  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-73-10.  CHECKED LIMITS L=1", W=1" & D=0.020".  NO ALLOWABLE DAMAGE FOUND IN SRM.  R & R FLOOR SUPPORT FROM FRAME 24 - 17 LT IAW SRM 51-40-21.  CLASSIFIED AS A CAT A MAJOR REPAIR.
